MathSciNet Relay Station
MathSciNet bibliographic data
MR12226 56.0X
Whitehead, J. H. C. On the groups $\pi_r(V_{n,m})$ and sphere-bundles. Proc. London Math. Soc. (2) 48, (1944). 243–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement